Multiple radial solutions for a semilinear dirichlet problem in a ball
We prove that a semilinear elliptic boundary value problem in a ball has 4j -1 radially symmetric solutions when the nonlinearity has a positive zero and the range of the derivative of the nonlinearity includes at least the first j eigenvalues. We make extensive use of the global bifurcation theorem...
- Autores:
-
Castro, Alfonso
Cossio, Jorge
- Tipo de recurso:
- Article of journal
- Fecha de publicación:
- 1993
- Institución:
- Universidad Nacional de Colombia
- Repositorio:
- Universidad Nacional de Colombia
- Idioma:
- spa
- OAI Identifier:
- oai:repositorio.unal.edu.co:unal/43576
- Acceso en línea:
- https://repositorio.unal.edu.co/handle/unal/43576
http://bdigital.unal.edu.co/33674/
- Palabra clave:
- Semi-linéaires
problèmes elliptiques
la valeur limite
valeur propre
le théorème de bifurcation globale
les valeurs de bifurcation
- Rights
- openAccess
- License
- Atribución-NoComercial 4.0 Internacional
id |
UNACIONAL2_cc894ae4b66452d75d229dd0a608399b |
---|---|
oai_identifier_str |
oai:repositorio.unal.edu.co:unal/43576 |
network_acronym_str |
UNACIONAL2 |
network_name_str |
Universidad Nacional de Colombia |
repository_id_str |
|
spelling |
Atribución-NoComercial 4.0 InternacionalDerechos reservados - Universidad Nacional de Colombiahttp://creativecommons.org/licenses/by-nc/4.0/info:eu-repo/semantics/openAccesshttp://purl.org/coar/access_right/c_abf2Castro, Alfonso757aa3fb-d11b-4323-993b-ca97a8038bc5300Cossio, Jorge734b6056-9c70-4805-ab79-93852159453b3002019-06-28T12:09:28Z2019-06-28T12:09:28Z1993https://repositorio.unal.edu.co/handle/unal/43576http://bdigital.unal.edu.co/33674/We prove that a semilinear elliptic boundary value problem in a ball has 4j -1 radially symmetric solutions when the nonlinearity has a positive zero and the range of the derivative of the nonlinearity includes at least the first j eigenvalues. We make extensive use of the global bifurcation theorem, bifurcation from infinity, and bifurcation from simple eigenvalues.application/pdfspaUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticashttp://revistas.unal.edu.co/index.php/recolma/article/view/33560Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de MatemáticasRevista Colombiana de MatemáticasRevista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 15-24 0034-7426Castro, Alfonso and Cossio, Jorge (1993) Multiple radial solutions for a semilinear dirichlet problem in a ball. Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 15-24 0034-7426 .Multiple radial solutions for a semilinear dirichlet problem in a ballArtículo de revistainfo:eu-repo/semantics/articleinfo:eu-repo/semantics/publishedVersionhttp://purl.org/coar/resource_type/c_6501http://purl.org/coar/resource_type/c_2df8fbb1http://purl.org/coar/version/c_970fb48d4fbd8a85Texthttp://purl.org/redcol/resource_type/ARTSemi-linéairesproblèmes elliptiquesla valeur limitevaleur proprele théorème de bifurcation globaleles valeurs de bifurcationORIGINAL33560-124609-1-PB.pdfapplication/pdf3366680https://repositorio.unal.edu.co/bitstream/unal/43576/1/33560-124609-1-PB.pdf4668bb241aa82ebf43213418cb89de52MD51THUMBNAIL33560-124609-1-PB.pdf.jpg33560-124609-1-PB.pdf.jpgGenerated Thumbnailimage/jpeg7404https://repositorio.unal.edu.co/bitstream/unal/43576/2/33560-124609-1-PB.pdf.jpg934379ac27ce457da050c9009825e6b8MD52unal/43576oai:repositorio.unal.edu.co:unal/435762023-02-13 23:04:08.832Repositorio Institucional Universidad Nacional de Colombiarepositorio_nal@unal.edu.co |
dc.title.spa.fl_str_mv |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
title |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
spellingShingle |
Multiple radial solutions for a semilinear dirichlet problem in a ball Semi-linéaires problèmes elliptiques la valeur limite valeur propre le théorème de bifurcation globale les valeurs de bifurcation |
title_short |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
title_full |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
title_fullStr |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
title_full_unstemmed |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
title_sort |
Multiple radial solutions for a semilinear dirichlet problem in a ball |
dc.creator.fl_str_mv |
Castro, Alfonso Cossio, Jorge |
dc.contributor.author.spa.fl_str_mv |
Castro, Alfonso Cossio, Jorge |
dc.subject.proposal.spa.fl_str_mv |
Semi-linéaires problèmes elliptiques la valeur limite valeur propre le théorème de bifurcation globale les valeurs de bifurcation |
topic |
Semi-linéaires problèmes elliptiques la valeur limite valeur propre le théorème de bifurcation globale les valeurs de bifurcation |
description |
We prove that a semilinear elliptic boundary value problem in a ball has 4j -1 radially symmetric solutions when the nonlinearity has a positive zero and the range of the derivative of the nonlinearity includes at least the first j eigenvalues. We make extensive use of the global bifurcation theorem, bifurcation from infinity, and bifurcation from simple eigenvalues. |
publishDate |
1993 |
dc.date.issued.spa.fl_str_mv |
1993 |
dc.date.accessioned.spa.fl_str_mv |
2019-06-28T12:09:28Z |
dc.date.available.spa.fl_str_mv |
2019-06-28T12:09:28Z |
dc.type.spa.fl_str_mv |
Artículo de revista |
dc.type.coar.fl_str_mv |
http://purl.org/coar/resource_type/c_2df8fbb1 |
dc.type.driver.spa.fl_str_mv |
info:eu-repo/semantics/article |
dc.type.version.spa.fl_str_mv |
info:eu-repo/semantics/publishedVersion |
dc.type.coar.spa.fl_str_mv |
http://purl.org/coar/resource_type/c_6501 |
dc.type.coarversion.spa.fl_str_mv |
http://purl.org/coar/version/c_970fb48d4fbd8a85 |
dc.type.content.spa.fl_str_mv |
Text |
dc.type.redcol.spa.fl_str_mv |
http://purl.org/redcol/resource_type/ART |
format |
http://purl.org/coar/resource_type/c_6501 |
status_str |
publishedVersion |
dc.identifier.uri.none.fl_str_mv |
https://repositorio.unal.edu.co/handle/unal/43576 |
dc.identifier.eprints.spa.fl_str_mv |
http://bdigital.unal.edu.co/33674/ |
url |
https://repositorio.unal.edu.co/handle/unal/43576 http://bdigital.unal.edu.co/33674/ |
dc.language.iso.spa.fl_str_mv |
spa |
language |
spa |
dc.relation.spa.fl_str_mv |
http://revistas.unal.edu.co/index.php/recolma/article/view/33560 |
dc.relation.ispartof.spa.fl_str_mv |
Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas Revista Colombiana de Matemáticas |
dc.relation.ispartofseries.none.fl_str_mv |
Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 15-24 0034-7426 |
dc.relation.references.spa.fl_str_mv |
Castro, Alfonso and Cossio, Jorge (1993) Multiple radial solutions for a semilinear dirichlet problem in a ball. Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 15-24 0034-7426 . |
dc.rights.spa.fl_str_mv |
Derechos reservados - Universidad Nacional de Colombia |
dc.rights.coar.fl_str_mv |
http://purl.org/coar/access_right/c_abf2 |
dc.rights.license.spa.fl_str_mv |
Atribución-NoComercial 4.0 Internacional |
dc.rights.uri.spa.fl_str_mv |
http://creativecommons.org/licenses/by-nc/4.0/ |
dc.rights.accessrights.spa.fl_str_mv |
info:eu-repo/semantics/openAccess |
rights_invalid_str_mv |
Atribución-NoComercial 4.0 Internacional Derechos reservados - Universidad Nacional de Colombia http://creativecommons.org/licenses/by-nc/4.0/ http://purl.org/coar/access_right/c_abf2 |
eu_rights_str_mv |
openAccess |
dc.format.mimetype.spa.fl_str_mv |
application/pdf |
dc.publisher.spa.fl_str_mv |
Universidad Nacuional de Colombia; Sociedad Colombiana de matemáticas |
institution |
Universidad Nacional de Colombia |
bitstream.url.fl_str_mv |
https://repositorio.unal.edu.co/bitstream/unal/43576/1/33560-124609-1-PB.pdf https://repositorio.unal.edu.co/bitstream/unal/43576/2/33560-124609-1-PB.pdf.jpg |
bitstream.checksum.fl_str_mv |
4668bb241aa82ebf43213418cb89de52 934379ac27ce457da050c9009825e6b8 |
bitstream.checksumAlgorithm.fl_str_mv |
MD5 MD5 |
repository.name.fl_str_mv |
Repositorio Institucional Universidad Nacional de Colombia |
repository.mail.fl_str_mv |
repositorio_nal@unal.edu.co |
_version_ |
1814089470169841664 |